Long cycle of random permutations with polynomially growing cycle weights

Zeindler, Dirk (2021) Long cycle of random permutations with polynomially growing cycle weights. Random Structures and Algorithms, 58 (4). pp. 726-739. ISSN 1098-2418

[img]
Text (long_cycles_poly_weights2020_09_23)
long_cycles_poly_weights2020_09_23.pdf - Accepted Version
Restricted to Repository staff only until 22 December 2021.
Available under License Creative Commons Attribution-NonCommercial.

Download (308kB)

Abstract

We study random permutations of n objects with respect to multiplicative measures with polynomial growing cycle weights. We determine in this paper the asymptotic behaviour of the long cycles under this measure and also prove that the cumulative cycle numbers converge in the region of the long cycles to a Poisson process.

Item Type:
Journal Article
Journal or Publication Title:
Random Structures and Algorithms
Additional Information:
This is the peer reviewed version of the following article: Zeindler, D. Long cycle of random permutations with polynomially growing cycle weights. Random Struct Alg. 2020; ??, ?? pp. ?? https://doi.org/10.1002/rsa.20989 which has been published in final form at https://onlinelibrary.wiley.com/doi/full/10.1002/rsa.20989 This article may be used for non-commercial purposes in accordance With Wiley Terms and Conditions for self-archiving.
Subjects:
ID Code:
147965
Deposited By:
Deposited On:
05 Oct 2020 08:25
Refereed?:
Yes
Published?:
Published
Last Modified:
22 Nov 2021 15:37